Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 52, NWS Milwaukee, WI

June 1, 2014

NWS Milwaukee, WI issued this small craft advisory at Jun 1, 2014, 3:41 PM CDT. It took effect at Jun 2, 2014, 8:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 1, 2014, 3:41 PM CDT (20:41 UTC)
In effect from
Jun 2, 2014, 8:00 AM CDT
Expired
Jun 2, 2014, 8:00 PM CDT
In force
12 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

691 
WHUS73 KMKX 012041
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 PM CDT SUN JUN 1 2014

...GUSTY SOUTH TO SOUTHWEST WINDS MONDAY...

.SOUTH TO SOUTHWEST WINDS WILL BE GUSTY MONDAY AS LOW PRESSURE
CROSSES NORTHWEST WISCONSIN. HIGHEST WAVES WILL BE TOWARD THE
NORTH AND ALSO TOWARD OPEN WATERS DO TO THE OFFSHORE NATURE OF
THE WINDS. WINDS WILL LIKELY EASE LATE AFTERNOON AND INTO THE
EVENING.

LMZ643>646-020445-
/O.NEW.KMKX.SC.Y.0052.140602T1300Z-140603T0100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
341 PM CDT SUN JUN 1 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM CDT
MONDAY. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS. 

* WAVES: 2 TO 4 FEET MOST PLACES...AND 3 TO 5 FEET BETWEEN PORT
  WASHINGTON AND SHEBOYGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
5 follow-up statements
984 
WHUS73 KMKX 020154
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
854 PM CDT SUN JUN 1 2014

...GUSTY SOUTH TO SOUTHWEST WINDS MONDAY...

.SOUTH TO SOUTHWEST WINDS WILL BE GUSTY MONDAY AS LOW PRESSURE
CROSSES NORTHWEST WISCONSIN. HIGHEST WAVES WILL BE TOWARD THE
NORTH AND ALSO TOWARD OPEN WATERS DO TO THE OFFSHORE NATURE OF
THE WINDS. WINDS WILL LIKELY EASE LATE AFTERNOON AND INTO THE
EVENING.

LMZ643>646-021000-
/O.CON.KMKX.SC.Y.0052.140602T1300Z-140603T0100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
854 PM CDT SUN JUN 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM CDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM CDT
MONDAY. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS. 

* WAVES: 2 TO 4 FEET MOST PLACES...AND 3 TO 5 FEET BETWEEN PORT 
  WASHINGTON AND SHEBOYGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
821 
WHUS73 KMKX 020932
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
432 AM CDT MON JUN 2 2014

...GUSTY SOUTH TO SOUTHWEST WINDS TODAY...

.SOUTH TO SOUTHWEST WINDS WILL BE GUSTY TODAY AS LOW PRESSURE
CROSSES NORTHWEST WISCONSIN. HIGHEST WAVES WILL BE TOWARD THE
NORTH AND ALSO TOWARD OPEN WATERS DUE TO THE OFFSHORE NATURE OF
THE WINDS. WINDS ARE EXPECTED TO EASE LATE THIS AFTERNOON AND
INTO THE EVENING.

LMZ643>646-021745-
/O.CON.KMKX.SC.Y.0052.140602T1300Z-140603T0100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
432 AM CDT MON JUN 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 PM CDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 PM CDT THIS EVENING. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS. 

* WAVES: 2 TO 4 FEET NEARSHORE...AND 3 TO 5 FEET TOWARD OPEN WATER
  WITH SOME 4 TO 7 FOOT WAVES OFFSHORE BETWEEN PORT WASHINGTON
  AND SHEBOYGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
865 
WHUS73 KMKX 021513
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
ISSUED BY NATIONAL WEATHER SERVICE GREEN BAY WI
1013 AM CDT MON JUN 2 2014

...GUSTY SOUTH TO SOUTHWEST WINDS TODAY...

.SOUTH TO SOUTHWEST WINDS WILL BE GUSTY TODAY AS LOW PRESSURE
CROSSES NORTHWEST WISCONSIN. HIGHEST WAVES WILL BE TOWARD THE
NORTH AND ALSO TOWARD OPEN WATERS DUE TO THE OFFSHORE NATURE OF
THE WINDS. WINDS ARE EXPECTED TO EASE LATE THIS AFTERNOON AND
INTO THE EVENING.

LMZ643>646-022315-
/O.CON.KMKX.SC.Y.0052.000000T0000Z-140603T0100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1013 AM CDT MON JUN 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS. 

* WAVES: 2 TO 4 FEET NEARSHORE...AND 3 TO 5 FEET TOWARD OPEN 
  WATER WITH SOME 4 TO 7 FOOT WAVES OFFSHORE BETWEEN PORT 
  WASHINGTON AND SHEBOYGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
626 
WHUS73 KMKX 022025
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
ISSUED BY NATIONAL WEATHER SERVICE GREEN BAY WI
325 PM CDT MON JUN 2 2014

...GUSTY SOUTHWEST WINDS INTO EARLY EVENING...

.SOUTHWEST WINDS WILL BE GUSTY INTO EARLY EVENING AS LOW PRESSURE
CROSSES NORTHWEST WISCONSIN. HIGHEST WAVES WILL BE TOWARD THE
NORTH AND ALSO TOWARD OPEN WATERS DUE TO THE OFFSHORE NATURE OF
THE WINDS. WINDS ARE EXPECTED TO EASE LATER THIS EVENING.

LMZ643>646-030100-
/O.CON.KMKX.SC.Y.0052.000000T0000Z-140603T0100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 PM CDT MON JUN 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING. 

* WINDS: SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 2 TO 4 FEET NEARSHORE...AND 3 TO 5 FEET TOWARD OPEN
  WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
253 
WHUS73 KMKX 030114
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
814 PM CDT MON JUN 2 2014

...SMALL CRAFT ADVISORY ALLOWED TO EXPIRE...

.SOUTHWEST WINDS WILL CONTINUE TO DIMINISH THROUGH THE EVENING.
HENCE THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 8 PM
CDT. 

LMZ643>646-030215-
/O.EXP.KMKX.SC.Y.0052.000000T0000Z-140603T0100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
814 PM CDT MON JUN 2 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. SOUTHWEST WINDS
OF 10 TO 20 KNOTS ARE EXPECTED THE REST OF THE NIGHT. 

$$
WWW.WEATHER.GOV/MKX

MBK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 1, 11:07 AM CDT, 4 hours 34 minutes earlier.

Area forecast discussion, Jun 1, 11:07 AM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1107 AM CDT SUN JUN 1 2014

.UPDATE...

ISOLATED SHOWERS AND THUNDERSTORMS EXPECTED ACROSS SOUTH-
CENTRAL WI LATE THIS MORNING ASSOCIATED WITH LOW LEVEL WARM
ADVECTION. PRECIP CHANCES EXPAND ACROSS ALL OF SOUTHERN WI THIS
AFTERNOON AS INSTABILITY INCREASES IN THE SOUTHEAST. BROKEN LINE
OF CONVECTION IN SOUTHEAST MN AND WESTERN WI EXPECTED TO SLOWLY
MOVE SOUTHEAST WITH SHOWERS AND T STORMS DEVELOPING AHEAD OF IT
ACROSS OUR CWA.

SCATTERED SHOWERS AND T STORMS SHOULD CONTINUE THROUGH MONDAY BEFORE
THE SURFACE TROUGH MONDAY NIGHT.

&&

.AVIATION/18Z TAFS/...

PREVAILING VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH
MONDAY. SHOWERS AND STORMS ARE LIKELY LATER TODAY THROUGH
TOMORROW THOUGH...WITH LOWER VSBYS LIKELY WITHIN MODERATE TO
HEAVY RAINFALL.

&&

.PREV DISCUSSION... /ISSUED 512 AM CDT SUN JUN 1 2014/

TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.

PRECIPITATION CHANCES WILL BE INCREASING AS CORRIDOR OF DEEPER
MOISTURE...WHERE CURRENT SHOWERS AND THUNDERSTORMS ARE
DEVELOPING...SHIFTS FARTHER EAST OVER WI BEHIND RETREATING HIGH
PRESSURE.

SHOWERS AND STORMS WITH HEAVY RAIN IN NORTHWESTERN CWA...WITHIN A
POCKET OF THETA-E ADVECTION AND LIFT AHEAD OF FIRST OF A SERIES OF
SHORT WAVES...EXPECTED TO LIFT NORTH OF CWA BETWEEN 5 AM AND 6 AM.
OTHER ISOLATED SHOWERS AND STORMS TRYING TO DEVELOP...BUT NOT ABLE
TO OVERCOME SUBSIDENCE BEHIND THIS FIRST WAVE.

WATER VAPOR IMAGERY SHOWS ANOTHER WAVE APPROACHING SOUTH CENTRAL
IOWA THAT HI-RES/RAPID UPDATE MODELS AS WELL AS OPERATIONAL MODELS
INDICATE WILL BRING THE NEXT ROUND OF SHOWERS AND STORMS INTO SRN
WI BY MID-LATE MORNING...THEN POSSIBLY ANOTHER BREAK BEFORE YET
ANOTHER WAVE TONIGHT.

NOT EXPECTING VIGOROUS UPDRAFTS AS 0-6 KM BULK SHEAR VALUES ARE
MARGINAL IN THE 20-25 KT RANGE...WITH MODERATE 700-500 MB LAPSE
RATES...BUT WITH PRECIPITABLE WATER VALUES REMAIN IN THE 1.5 INCH
TO 1.7 INCH RANGE AND ML CAPE APPROACHING 1000 J/KG ANY STORMS
WILL BE CAPABLE OF PRODUCING HEAVY RAINS

TEMPERATURES ARE A CHALLENGE WITH POSSIBLE BREAKS IN THE CLOUD
COVER BETWEEN ROUNDS OF PRECIPITATION. ADJUSTED TEMPS DOWN A
DEGREE OR TWO FROM PREVIOUS FORECAST PER RAIN-COOLED POCKET OF
LOWER 925MB TEMPS MOVING ACROSS MIDDAY...BUT CERTAINLY COULD REACH
THOSE WARMER READINGS IF BREAKS ARE LENGTHY ENOUGH DURING PEAK
HEATING. CWA REMAINS IN WARM...HUMID AIRMASS TONIGHT...HOLDING
LOWS IN THE MID TO UPPER 60S.

SHORT TERM...MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE IS
MEDIUM.

SHORT TERM MODELS IN FAIR AGREEMENT WITH SHIFTING SURFACE LOW
NORTHEAST FROM CENTRAL MINNESOTA TO NORTHERN LOWER MICHIGAN OR
LAKE SUPERIOR ON MONDAY. SURFACE TROUGH THEN CROSSES TO AREA
MONDAY NIGHT. 500 MB VORTICITY MAXIMUM SHIFTS NORTHEAST ACROSS THE
AREA ON MONDAY AS WELL. SOUTHWESTERLY LOW LEVEL JET CONTINUES TO
BRING MOISTURE INTO THE AREA.

AREA FORECAST SOUNDINGS SHOWING SOME VARIATION ON MEAN LAYER CAPE
VALUES...AVERAGING AROUND 1000 J/KG. DEEP LAYER SHEAR IS IN THE 25
TO 30 KNOT PLUS RANGE...MAINLY FAVORABLE FOR MULTICELLS. UNCAPPED
AIRMASS BY THE AFTERNOON IS EXPECTED.

THUS...BROUGHT POPS FROM LIKELY TO DEFINITE AS THE DAY GOES ON
MONDAY. LOCALLY HEAVY RAINFALL STILL POSSIBLE WITH CLIMATOLOGICALLY
HIGH PRECIPITABLE WATER VALUES AND WEAK CORFIDI VECTORS. ACTIVITY
SHOULD GRADUALLY WEAKEN MONDAY NIGHT. WARM AND HUMID CONDITIONS
ARE EXPECTED MONDAY INTO MONDAY NIGHT.

MODELS NOW KEEPING MOST OF TUESDAY DRY...AS WEAK HIGH PRESSURE
MOVES ACROSS THE AREA. KEPT LOW POPS FOR SHOWERS IN THE NORTHWEST
TUESDAY MORNING...THOUGH THESE MAY BE REMOVED IN LATER FORECASTS
IF DRY LOOK CONTINUES. MILD TEMPERATURES WILL LOWER DEW POINTS ARE
EXPECTED.

GFS/ECMWF/CANADIAN MODELS THEN SHOW A POTENTIAL MESOSCALE
CONVECTIVE SYSTEM PUSHING EASTWARD ACORSS IOWA INTO NORTHERN
ILLINOIS TUESDAY NIGHT INTO WEDNESDAY. NAM FURTHER NORTH AND
APPEARS TO BE AN OUTLIER SOLUTION. GFS/ECMWF BRUSH THE AREA WITH
QPF FROM THE NORTHERN SIDE OF THIS SYSTEM.

GFS FORECAST SOUNDINGS NOT SHOWING MUCH MEAN LAYER CAPE DURING
THIS TIME. STILL...SHOULD BE AT LEAST SOME CONVECTION IF THIS
SYSTEM HOLDS TOGETHER. BROUGHT INCREASING POPS TUESDAY NIGHT INTO
WEDNESDAY...ADDING MORE THUNDER WORDING. APPEARS ANY SEVERE RISK
WILL REMAIN SOUTH OF THE AREA AT THIS TIME.

LONG TERM...WEDNESDAY NIGHT THROUGH SATURDAY...FORECAST
CONFIDENCE IS MEDIUM.

ECMWF SHOWING A DRY WEDNESDAY NIGHT INTO SATURDAY PERIOD...WITH
THE GFS SHOWING LINGERING LIGHT QPF WEDNESDAY NIGHT INTO
THURSDAY...BEFORE DRYING OUT. FOR NOW...USED CONSENSUS POPS AND
TEMPERATURES FOR THIS PERIOD...GIVEN SOME DISAGREEMENT WITH
SMALLER SCALE FEATURES. TREND TOWARD MORE SOMEWHAT COOLER AND LESS
HUMID CONDITIONS ARE SHOWN BY CONSENSUS OF MODELS DURING THIS
PERIOD.

AVIATION/12Z TAFS/...

FIRST BATCH OF SHOWERS AND STORMS LIFTING OFF TO THE NORTHEAST OUT
OF SOUTHERN WISOCNSIN...WITH SCATTERED DEVELOPMENT ALONG THE MS
RIVER AHEAD OF NEXT SHORT WAVE. LOOKING FOR VFR CONDITIONS FOR THE
FIRST PORTION OF THE FORECAST PERIOD...WITH TEMPORARY REDUCTIONS
IN VSBYS WITH THE STORMS WHICH WILL BRING A POTENTIAL OF HEAVY
RAIN. NOT MUCH NOCTURNAL COOLING NEEDED WITH HUMID AIRMASS IN
PLACE SO LOOKING AT MVFR VSBYS IN FOG TONIGHT.

MARINE...STRENGTHENING SOUTHERLY WINDS WILL PRODUCE WAVES
APPROACHING SMALL CRAFT ADVISORY LEVELS FROM PORT WASHINGTON NORTH
TODAY...BUT DID NOT ISSUE A HEADLINE WITH WAVE HEIGHTS EXPECTED
TO STAY MORE ON THE LOWER END OF THE FORECAST 3 TO 5 FOOT RANGE.
BETTER CHANCE FOR SMALL CRAFT ADVISORY MONDAY INTO MONDAY NIGHT
WITH STRONGER WINDS AS DEEPENING LOW MOVES ACROSS LAKE SUPERIOR.

ALSO LOOKING AT POTENTIAL FOR DENSE FOG MAINLY TONIGHT INTO MONDAY WITH
THE HUMID AIRMASS AHEAD OF THE LOW MOVING OUT OVER THE COLDER
WATERS OF THE LAKE. HAVE MENTION IN NSH AND HWO FOR NOW AND LET
LATER SHIFTS EVALUATE NEED FOR A HEADLINE.

BEACHES...ISSUED A BEACH HAZARD STATEMENT FOR SHEBOYGAN COUNTY.
WHILE CONSIDERED HOLDING OFF ON THE HEADLINE WITH BEACH ACTIVITY
NOT EXPECTED TO BE HIGH DUE TO THE SCATTERED THUNUDERSTORMS AND
COLD WATERS...LATER START TO THE STORMS IN THE FAR EAST AND
EXPECTED BREAKS IN STORMS DURING THE DAY COULD LEAD TO SOME FOLKS
VENTURING OUT INTO THE WATERS. LONGSHORE CURRENTS AND STRUCTURAL
CURRENTS ARE THE MAIN THREATS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...BEACH HAZARDS STATEMENT THROUGH THIS EVENING FOR WIZ052.

LM...NONE.
&&

UPDATE...SM/DDV
TODAY/TONIGHT AND AVIATION/MARINE...REM
MONDAY THROUGH SATURDAY...WOOD
Hazardous weather outlook, Jun 1, 4:46 AM CDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
446 AM CDT SUN JUN 1 2014

WIZ046-047-051-052-056>060-062>072-021000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
446 AM CDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER SOUTHERN
WISCONSIN TODAY AND TONIGHT AS HUMID...UNSTABLE AIR MOVES INTO
THE REGION AHEAD OF LOW PRESSURE ORGANIZING IN WESTERN MINNESOTA.
THE STORMS COULD PRODUCE HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED TO NUMEROUS THUNDERSTORMS CONTINUED MONDAY AND MONDAY
EVENING AS LOW PRESSURE MOVES ACROSS THE UPPER MISSISSIPPI RIVER
VALLEY AND WESTERN GREAT LAKES. THERE WILL BE A CHANCE FOR SEVERE
THUNDERSTORMS MONDAY AND MONDAY EVENING PRODUCING DAMAGING WIND
GUSTS. THERE WILL ALSO BE AN ISOLATED THREAT FOR FLASH FLOODING
DUE TO A VERY MOIST ATMOSPHERE.

THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT...BECOMING
LIKELY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON MONDAY AND MONDAY NIGHT.

LMZ643>646-021000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
446 AM CDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH SWIM RISK FOR THE BEACHES OF SHEBOYGAN COUNTY AS
WAVE HEIGHTS BUILD TO 3 TO 5 FEET LATE THIS MORNING AND AFTERNOON.

DENSE FOG IS POSSIBLE OVER LAKE MICHIGAN LATE THIS AFTERNOON AND
TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DENSE FOG IS POSSIBLE OVER LAKE MICHIGAN THROUGH MONDAY AS WARM
AND HUMID AIR FLOWS OVER THE COLD WATERS OF LAKE MICHIGAN.

THERE ARE CHANCES OF THUNDERSTORMS MONDAY THROUGH MONDAY NIGHT AS
LOW PRESSURE AND AN ASSOCIATED COLD FRONT MOVE ACROSS THE WESTERN
GREAT LAKES. SOME THUNDERSTORMS COULD BE STRONG OR SEVERE MONDAY
AND MONDAY NIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT...BECOMING
LIKELY WEDNESDAY.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 1, 12:44 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1244 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 AM     HEAVY RAIN       1 NE DEVILS LAKE ST PAR 43.44N 89.72W
06/01/2014  E1.90 INCH       SAUK               WI   PARK/FOREST SRVC

            *** 1 FATAL, 2 INJ *** A LARGE OAK TREE UPROOTED AND
            LANDED ON A TENT KILLING AN 11 YEAR OLD GIRL AND INJURING
            HER FATHER AND BROTHER. THE TREE FELL APPROXIMATELY 1
            HOUR AFTER THUNDERSTORMS WITH HEAVY RAINS. THE ROOTS OF
            THE TREE GREW AROUND A LARGE ROCK UNDERNEATH THE TREE AND
            THE SOIL WAS SATURATED FROM THE HEAVY RAIN. THIS MAY HAVE
            WEAKENED THE STABILITY OF THE TREE AND IT FELL.

&&

MG
Local storm report, Jun 1, 2:56 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
256 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HEAVY RAIN       6 N OXFORD              43.87N 89.56W
06/01/2014  M1.24 INCH       MARQUETTE          WI   CO-OP OBSERVER

            1.00-1.24 INCHES OF RAIN IN 20 MINUTES.

&&

BHAHN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 4:28 AM CDTBeach Hazards StatementMKXSheboygan18 hr
Jun 1, 3:42 PM CDTSpecial Weather StatementMKXFond du Lac33 min
Jun 1, 4:14 PM CDTSpecial Weather StatementMKXFond du Lac, Green Lake, Marquette46 min
Jun 1, 5:34 PM CDTAreal Flood AdvisoryMKXColumbia, Fond du Lac, Green Lake, Marquette, Sauk3 hr
Jun 1, 6:03 PM CDTSpecial Weather StatementMKXDane57 min
Jun 1, 6:28 PM CDTSpecial Weather StatementMKXJefferson, Walworth, Waukesha47 min

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.